La semaine des hopitaux : organe fonde par l'Association d'enseignement medical des hopitaux de Paris · 1979
[Chronic lymphocytic leukaemia with cutaneous lesions and deafness following periarteritis nodosa (author's transl)].
Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Vivès J F, Richard J L, Barneon G, Schved J F, Janbon C, Vallat G
Аннотация
A case is reported of a 49 years-old man who presented with cutaneous and muscular manifestations revealing periarteritis nodosa. Two years after detection of this disease occured a preleukemic condition and four years later a chronic lymphocytic leukaemia is discovered. In clinical course appeared a tuberous infiltration of the face and a sudden bilateral deafness. Regression of these two abnormalities is obtained after administration of prednisolone. The patient died of generalized infectious process postoperatively. From these clinical and pathological findings relations between periarteritis and CLL, occurence of deafness and cutaneous lesions are discussed. The relationship between the development of CLL and the immunosuppressive treatment is considered.